Ive bee having a lot of problems with my Omni Pod over that past few months.
At first it was giving me bad rashes to the point where my skin started to ooze this odd liquid. I tried everything and saw everyone that I could. Even my Omni Pod rep told me to get off the pods after she saw how bad my rashes were. Well today I went out to eat with my family. Normally I stay away from high carb foods but today I decided to treat myself... well I had some fries and I gave myself the right amount of insulin, only problem was the rashes on my skin caused the front of the pod to lift and cause the canula to lift out of my skin and bend backwards. .Therefor I got no insulin. I was giving myself some correction insulin when I started to smell insulin thats when I looked at my pod and discovered it was all wet with the insulin I should have gotten at lunch. I didn't realize this until my BG was 500!! Thats the highest it's been in over a year! This is the 3rd time this has happened and its very dangerous! So I decided to get off the pods and go back to injections. I really don't want to because I loved the freedom the pump gave me. But after thinking more about it I really don't want to cause permanent damage to my skin. If anyone else has had similar problems Id love to hear from you. Also I am looking at some other pump options even though I am not a big fan of tube pumps. Any suggestions? I also am looking to go on to the new solo pump once its released in 2012!